Prostap :s

Hey everyone hope everyone is okay , so I saw gyne last week and he thought it would be a good idea for me to try prostap so I said yes and started it on Thursday and I've been bleeding heavily since Sunday and having really bad menstral cramps has anyone experience this I just don't no what's right or wrong what should or shouldn't be happening right now I'm scared :/

6 Replies

oldestnewest
  • i am approx 6 weeks in now on my injection. the first 2/3 weeks i felt terrible with continuous bleeding. im not sure if my body was clearing out. (sorry if tmi) ive also been having hot flashes, migraines, nausea and insomnia daily. it has also made me feel extremely depressed. it does seem to be helping with the pain and bleeding for the time being. dont think i would choose to have another one.

  • Oh gosh well I had a headache all day not been able to get rid now all the lights are off its relaxing abit I don't think this is a good long term I would like when my 3 months is up to have another lapascopy but it's weather they will agree or not

  • my consultant said he would put me down for my next lap after the 3 month prostap. he said he will excise the 3 endometriomas i have on one of my ovarys. have since had mri results which also showed adeno so hyster will follow at some point.

  • That's awful sorry to hear all this that your going through I no it's hard :/ I hope you find something that helps relieve the pain I just feel at the moment I don't want to eat in getting headaches my pains so bad I have a job that doesn't make it better I'm scared about my fertility in the future I just don't no what to do anymore I don't wanna be rude and ask for another lap but I feel like I need one as it's been a year but I feel like if I ask for one they will think that's cheeky and not allow me

  • its hard to know what to do for the best isnt it. hopefully the prostap will settle and give your body a break. then u can decide what to do next. x x

  • Hi, please don't be scared. Prostap works by overstimulating the production of hormones first of all until a maximal level is reached and your body will shut down the normal hormone cycles putting you into a temporary menopause.

    The symptoms you're experiencing are normal for the first month or two of treatment ie. For me I had increased bleeding of almost black blood for two months along with increased pain, then it subsided and I felt much better. Once my initial 6 month course was over I went on the pill back to back for about 8months (no periods), then back onto the prostap - no excessive bleeding that time.

You may also like...